MathSciNet Relay Station
MathSciNet bibliographic data
MR1003752 28A75 (58F13 60J15)
Barlow, M. T.; Taylor, S. J. Fractional dimension of sets in discrete spaces. With a reply by J. Naudts. J. Phys. A 22 (1989), no. 13, 2621–2628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement